# SDR AALA202110082896

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 42,090 hours, 15,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BEFORE PUSHBACK WAS INFORMED THAT 2R DOOR SHOWS CHECK DOOR PRESSURE. CHARGED R2 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER TO SERVICE LIMITS PER AMM 52-22-00.
